American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H05) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] V. Radchenko. Riemann integral of a random function and the parabolic equation with a general stochastic measure. Theor. Probability and Math. Statist. 87 (2013) 185-198.
Abstract, references, and article information   
View Article: PDF

[2] D. M. Gorodnya. On the existence and uniqueness of solutions of the Cauchy problem for wave equations with general stochastic measures. Theor. Probability and Math. Statist. 85 (2012) 53-59.
Abstract, references, and article information   
View Article: PDF

[3] V. M. Radchenko. Cable equation with a general stochastic measure. Theor. Probability and Math. Statist. 84 (2012) 131-138.
Abstract, references, and article information   
View Article: PDF

[4] V. M. Radchenko. Properties of integrals with respect to a general stochastic measure in a stochastic heat equation. Theor. Probability and Math. Statist. 82 (2011) 103-114. MR 2790486.
Abstract, references, and article information   
View Article: PDF

[5] V. P. Zubchenko. Properties of solutions of stochastic differential equations with random coefficients, non-Lipschitzian diffusion, and Poisson measures. Theor. Probability and Math. Statist. 82 (2011) 11-26. MR 2790480.
Abstract, references, and article information   
View Article: PDF

[6] V. P. Zubchenko and Yu. S. Mishura. Existence and uniqueness of solutions of stochastic differential equations with non-Lipschitz diffusion and Poisson measure. Theor. Probability and Math. Statist. 80 (2010) 47-59. MR 2541951.
Abstract, references, and article information   
View Article: PDF

[7] V. M. Radchenko. Minimum variance hedging in a model with jumps at Poisson random times. Theor. Probability and Math. Statist. 78 (2009) 175-190. MR 2446858.
Abstract, references, and article information   
View Article: PDF

[8] Yu. S. Mishura and S. V. Posashkov. Existence and uniqueness of the solution of a stochastic differential equation, driven by fractional Brownian motion with a stabilizing term. Theor. Probability and Math. Statist. 76 (2008) 131-139. MR 2368745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yu. V. Kozachenko and Yu. S. Mishura. Maximal upper bounds for the moments of stochastic integrals and solutions of stochastic differential equations with respect to fractional Brownian motion with Hurst index $H<1/2$. II. Theor. Probability and Math. Statist. 76 (2008) 59-76.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. O. Androshchuk. An estimate for the ruin probability in a model with variable premiums and with investments in a bond and several stocks. Theor. Probability and Math. Statist. 76 (2008) 1-13. MR 2368734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yu. S. Mishura and S. A. Il'chenko. Stochastic integrals and stochastic differential equations with respect to the fractional Brownian field. Theor. Probability and Math. Statist. 75 (2007) 93-108. MR 2321184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yu. V. Kozachenko and Yu. S. Mishura. Maximal upper bounds for the moments of stochastic integrals and solutions of stochastic differential equations with respect to fractional Brownian motion with Hurst index $H<1/2$. I. Theor. Probability and Math. Statist. 75 (2007) 51-64. MR 2321180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. V. Baev and B. V. Bondarev. On the ruin probability of an insurance company dealing in a $BS$-market. Theor. Probability and Math. Statist. 74 (2007) 11-23. MR 2336774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] T. O. Androshchuk. Approximation of a stochastic integral with respect to fractional Brownian motion by integrals with respect to absolutely continuous processes. Theor. Probability and Math. Statist. 73 (2006) 19-29. MR 2213333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yu. S. Mishura and S. V. Posashkov. Optimal filtration in systems with noise modeled by a polynomial of fractional Brownian motion. Theor. Probability and Math. Statist. 73 (2006) 117-124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Georgii Shevchenko. Euler approximations of anticipating quasilinear stochastic differential equations. Theor. Probability and Math. Statist. 72 (2006) 167-175. MR 2168146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. V. Posashkov. Optimal filtration for systems with fractional Brownian noises. Theor. Probability and Math. Statist. 72 (2006) 135-144. MR 2168143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yu. S. Mishura and S. A. Il'chenko. The Itô formula for fractional Brownian fields. Theor. Probability and Math. Statist. 69 (2004) 153-166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1